I have been suffering from burning feet and severe muscle pain. My doctor prescribed me Lyrica. Now my lips and forehead feel numb and my left arm is very weak. My doctor sent me to a neurologist, but he can't see me until 3 months from now. I try to call other neurologists and they are all booked too. My symptoms are getting worst each day and I don't now what else to do. I also have some heart palpitations. The worst is the burning sensation on my feet and the pain when someone touches me on my arms, legs or on my ribs. I also get a lot of migraines and when I get them, the numbness on my face gets worst. Could someone let me know what can I do to alleviate the symptoms or at least does someone has any idea what could be wrong with me??Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?